Advanced Search
Article Contents
Article Contents

Optimal harvesting and planting control in stochastic logistic population models

Abstract Related Papers Cited by
  • We consider the optimal harvesting and planting control problem to maximize the expected total net benefits in the stochastic logistic population model. The variational inequality associated with this problem is given by the degenerate form of elliptic type with quadratic coefficients. Using the viscosity solutions technique, we solve the corresponding penalty equation and show the existence of a solution to the variational inequality. The optimal harvesting and planting policy is characterized in terms of two thresholds for the variational inequality.
    Mathematics Subject Classification: Primary: 90E20, 92A15; Secondary: 60J70.


    \begin{equation} \\ \end{equation}
  • [1]

    L. H. R. Alvarez and L. A. Shepp, Optimal harvesting of stochastically fluctuating populations, J. Math. Biol., 37 (1998), 155-177.doi: 10.1007/s002850050124.


    F. H. Clarke, "Optimizationand Nonsmooth Analysis," Canadian Mathematical Society Series of Monographs and Advanced Texts., A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1983.


    M. G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.doi: 10.1090/S0273-0979-1992-00266-5.


    W. H. Fleming and H. M. Soner, "Controlled Markov Processes and Viscosity Solutions," Applications of Mathematics (New York), 25, Springer-Verlag, New York, 1993.


    N. Ikeda and S. Watanabe, "Stochastic Differential Equations and Diffusion Processes," North-Holland Mathematical Library, 24, North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981.


    I. Karatzas and S. E. Shreve, "Brownian Motion and Stochastic Calculus," Second edition, Graduate Texts in Mathematics, 113, Springer-Verlag, New York, 1991.


    P.-L. Lions and A.-S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., 37 (1984), 511-537.doi: 10.1002/cpa.3160370408.


    H. Morimoto, "Stochastic Control and Mathematical Modeling: Applications in Economics," Encyclopedia of Mathematics and its Applications, 131, Cambridge University Press, Cambridge, 2010.


    H. Morimoto, A singular control problem with discretionary stopping for geometric Brownian motions, SIAM J. Control Optim., 48 (2010), 3781-3804.doi: 10.1137/080734856.


    S. P. Sethi and M. I. Taksar, Optimal financing of a corporation subject to random returns, Math. Finance, 12 (2002), 155-172.doi: 10.1111/1467-9965.t01-2-02002.


    S. E. Shreve, J. P. Lehoczky and D. P. Gaver, Optimal consumption for general diffusions with absorbing and reflecting barriers, SIAM J. Control Optim., 22 (1984), 55-75.doi: 10.1137/0322005.

  • 加载中

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint